MathSciNet Relay Station
MathSciNet bibliographic data
MR3458146 57M27 (57M25 57N70)
Lewark, Lukas; Lobb, Andrew New quantum obstructions to sliceness. Proc. Lond. Math. Soc. (3) 112 (2016), no. 1, 81–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement